Georgia, 2015Tornadoes in Georgia, November 2, 2015
November 2, 2015 · NWS FFC · 2 events in 1 county or zone
A strong upper-level trough swept across the region during the day. Across central Georgia, south of a persistent stationary frontal boundary, the atmosphere was able to become moderately unstable.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper-level trough swept across the region during the day. Across central Georgia, south of a persistent stationary frontal boundary, the atmosphere was able to become moderately unstable. Strong shear and the moderate instability combined to produce a severe thunderstorms with two short-lived tornadoes in central Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Nov 2, 4:00 PM EST, 6 minutes earlier.
Area forecast discussion, Nov 2, 4:00 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EST MON NOV 2 2015
.UPDATE...
THE STORM SYSTEM CONTINUES TO MOVE EAST ACROSS THE STATE AND WAS
ABLE TO REMOVE A FEW COUNTIES IN OUR SOUTHEASTERN CWA OUT OF THE
WATCH. THERE ARE STILL MULTIPLE COUNTIES REMAINING IN THE WATCH
WHICH CONTINUES TO 00Z. CONDITIONS ARE STILL FAVORABLE FOR AN
ISOLATED TORNADO TO DEVELOP IN THAT AREA. AS THIS SYSTEM CONTINUES
TO MOVE EAST WE WILL BE ABLE TO REMOVE MORE COUNTIES OVER THE NEXT
FEW HOURS.
&&
.PREV DISCUSSION... /ISSUED 239 PM EST MON NOV 2 2015/
SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
WEAK LOW PRESSURE CONTINUES TO LIFT SLOWLY NORTHEAST WITH A BROAD
CENTER NOTED FROM THE WESTERN MOST PANHANDLE OF FLORIDA THROUGH
MONTGOMERY AND INTO PORTIONS OF NW AND WEST CENTRAL GEORGIA. THIS
CONTINUES TO LEAD TO TWO DISTINCTLY OPPOSED AIRMASS MAKEUPS WITH
RELATIVELY COOL CONDITIONS TO THE NORTH AND INCREASINGLY WARM
AND UNSTABLE CONDITIONS TO THE SOUTH. IN FACT...OVER SE PORTIONS
OF THE AREA...SEEING SOME LOWER AND EVEN MID 80S DEVELOP WITH VERY
MOIST CONDITIONS EVIDENT BY DEWPOINTS IN THE LOWER TO MID 70S.
THIS HAS ALLOWED FOR CAPE VALUES TO INCREASE TO NEAR 2000 J/KG
ALONG THE LEADING EDGE OF THIS ACTIVITY WHILE LOW LEVEL HELICITY
VALUES REMAIN MORE THAN ADEQUATE TO PRODUCE ISOLATED TORNADOES.
TORNADO WATCH IN EFFECT FOR THIS AREA THROUGH 7 PM TONIGHT.
LATEST SHORT TERM GUIDANCE IS SHOWING ENHANCED CAPE FIELDS HOLDING
ON A LITTLE LONGER THAN FIRST THOUGH THIS EVENING WITH 1000 J/KG
MAINTAINING OVER EXTREME SE SECTIONS THROUGH 03Z. FOR THIS REASON
WILL NEED TO MONITOR EVOLUTION OF SEVERE THREAT FOR THESE SE
COUNTIES BASED ON THIS NEW TIMING. COULD VERY WELL WORK OUT THOUGH
AS MAIN BAND MAY STABILIZE THOSE REMAINING COUNTIES JUST AS THE
WATCH IS EXPIRING.
REGARDLESS...POPS WILL BE HIGH FOR THE SOUTHERN TIER OF THE
FORECAST AREA AND WILL MAINTAIN CATEGORICAL POPS THROUGH 00Z AND
LIKELY POPS THROUGH 06Z. THEREAFTER WILL NEED TO MONITOR FOG AND
DRIZZLE POTENTIAL AS LOW LEVEL MOISTURE REMAINS QUITE PLENTIFUL
OVER THE AREA. EXPECT AREAS OF FOG TO DEVELOP BUT MORE UNCERTAINTY
ON DENSE FOG POTENTIAL. WITH THE AMOUNT OF RAIN OVER THE AREA THE
LAST 72 HOURS...NOT HARD TO SEE A SCENARIO FOR WIDESPREAD DENSE
FOG AND WILL NEED TO MONITOR FOR POSSIBLE DENSE FOG ADVISORY.
OTHERWISE...UPPER TROUGH NEVER COMPLETELY MOVES THROUGH THE AREA
SO WE WILL BE LEFT WITH PLENTY OF LOW LEVEL MOISTURE AND LOW END
RAIN CHANCES FOR THE REMAINDER OF THE SHORT TERM PERIOD.
DEESE
LONG TERM /WEDNESDAY THROUGH MONDAY/...
LINGERING LOW LEVEL GULF/ATLANTIC MOISTURE ADVECTION INTO MIDWEEK
SHOULD ALLOW FOR SLIGHT TO LOW END CHANCE OF MAINLY LIGHT RAIN OR
DRIZZLE ACROSS PARTS OF THE AREA DRIVEN BY ISENTROPIC UPGLIDE
AGAINST A HYBRID CAD WEDGE. WEAKENING WEDGE BY THURSDAY SO HAVE
MOSTLY DRY. NEXT MAIN SYSTEM IS COMING INTO SOME BETTER CONSENSUS
AMONG MODEL SOLUTIONS WITH A LESS PROGRESSIVE FRONTAL SYSTEM FROM
THE NW. STILL GETTING PRETTY ELONGATED IN THE MOISTURE FIELD AND
REMOVED FROM GOOD DYNAMICS. THE FRONT SHOULD SLOWLY DRAG
SOUTHEASTWARD ACROSS THE CWA LATE FRIDAY INTO POSSIBLY SUNDAY SO
HAVE TRENDED MAINLY HIGHER CHANCE POPS ACCORDINGLY AND LINGER POPS
AT END OF PERIOD BASED ON PREVIOUS INCONSISTENCIES IN TIMING.
PROGGED INSTABILITY IS RATHER MODEST BUT ENOUGH TO INCLUDE SLIGHT
CHANCE THUNDER. TEMPS THROUGH FRIDAY SHOULD BE ABOVE NORMS WITH
MANY AREAS HAVING HIGHS OF LOW TO MID 70S THEN COOLING BACK DOWN
BY SATURDAY NIGHT BEHIND AFOREMENTIONED FRONT.
BAKER
HYDROLOGY...AREAS OF NORTH AND CENTRAL GA HAVE ALREADY HAD RECENT
RAINFALL OF 3 TO 6 INCHES...AND PORTIONS OF THE SE MAY SEE AN
ADDITIONAL 1 TO 2 INTO THIS EVENING AS ABNORMALLY EFFICIENT GULF
MOISTURE CONTINUES TO STREAM NORTHEASTWARD. TRAINING CELLS MORE
CONVECTIVE IN NATURE MAY END UP DROPPING LOCALLY HIGHER AMOUNTS OF
RAINFALL LATER TODAY WITH AN APPROACHING LOW PRESSURE SYSTEM AND
INTERACTIONS ALONG A LIFTING WARM/WEDGE FRONT.
AVIATION...
18Z UPDATE...
BRIEF PERIOD OF MVFR THAT WAS GENERATED LARGELY BY THE FACT THAT
SHRA ACTIVITY WAS ABLE TO DISPERSE THE CIGS HAS SINCE ABATED. WHAT
WE ARE LEFT WITH IS PRETTY MUCH ALL IFR OVER THE NORTHERN MOST TAF
SITES WITH PERIODS OF -DZ AS WELL. EXPECT THIS TREND TO CONTINUE
FOR THE ENTIRE OVERNIGHT PERIOD WITH SOME LIFR AND EVEN VLIFR
POSSIBLE BY TUE MORNING. EXCEPTION WILL BE OVER MCN WHERE TSRA
WILL BE POSSIBLE AND WILL INCLUDE A TEMPO THERE FOR THE NEXT
SEVERAL HOURS. EVENTUALLY THOUGH...LIFR WILL TAKE HOLD THERE AS
WELL WITH NOT MUCH IMPROVEMENT EXPECTED THROUGH EARLY TUE.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TSRA POTENTIAL AND TIMING OF LIFR.
HIGH ON REMAINING ELEMENTS.
DEESE
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 60 66 57 69 / 40 20 20 20
ATLANTA 59 68 57 70 / 20 20 20 10
BLAIRSVILLE 56 68 55 69 / 30 20 20 20
CARTERSVILLE 58 69 56 70 / 30 20 10 10
COLUMBUS 62 76 59 76 / 20 10 20 20
GAINESVILLE 57 65 55 67 / 30 20 20 20
MACON 65 74 60 75 / 70 30 20 20
ROME 59 70 56 71 / 40 20 10 10
PEACHTREE CITY 57 69 56 71 / 20 20 20 20
VIDALIA 71 77 66 79 / 70 50 50 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...
FAYETTE...FORSYTH...GILMER...GREENE...GWINNETT...HALL...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...
PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TOWNS...TROUP...UNION...UPSON...WALTON...WEBSTER...WHITE...
WILKES.
TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...EMANUEL...HOUSTON...JEFFERSON...
JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX...WILKINSON.
&&
SHORT TERM...NLISTEMAA
LONG TERM....01
AVIATION...NLISTEMAA
Hazardous weather outlook, Nov 2, 1:55 PM EST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EST MON NOV 2 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
155 PM EST MON NOV 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
...SEVERE THREAT INCREASING ACROSS CENTRAL AND SOUTH GEORGIA...
...FLOODING WILL CONTINUE THROUGH THIS AFTERNOON...
THE POTENTIAL FOR SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS
AND SHORT-LIVED TORNADOES IS INCREASING THIS AFTERNOON. THIS IS FOR
AREAS MAINLY SOUTH AND EAST OF AN AMERICUS TO MACON TO MILLEDGVILLE
LINE. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF
CENTRAL AND SOUTH GEORGIA THROUGH EARLY THIS EVENING. LOCALLY HEAVY
RAIN WILL ACCOMPANY THE STORMS...PRODUCING AN ADDITIONAL 1/2 TO 1
INCH WITH ISOLATED AMOUNTS UP TO 2 INCHES. MINOR FLOODING OF LOW
LYING AREAS...ALONG WITH CREEKS...SMALL STREAMS AND POOR DRAINAGE
AREAS CAN BE EXPECTED.
FLOOD WARNINGS REMAIN IN EFFECT FOR SEVERAL CREEKS AND STREAMS
ACROSS METRO ATLANTA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE NEXT CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL
BE LATE FRIDAY INTO SUNDAY WITH AN APPROACHING FRONT FROM THE
NORTHWEST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED MAINLY ACROSS THE SOUTHERN AND
EASTERN COUNTIES OF THE FORECAST AREA CURRENTLY UNDER A TORNADO
WATCH. PLEASE SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.
DJN
In the hours before
Special weather statement, Nov 2, 1:37 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST MON NOV 2 2015
GAZ104-021915-
SUMTER GA-
137 PM EST MON NOV 2 2015
AT 131 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR SMITHVILLE...OR 7 MILES NORTHWEST OF
LEESBURG...MOVING NORTHEAST AT 35 MPH. WEAK ROTATION HAS BEEN
DETECTED WITH THIS STORM AND MAY BE UPGRADED TO A WARNING.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LESLIE...
...DESOTO AND COBB.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3192 8421 3205 8397 3203 8396 3202 8396
3202 8395 3200 8395 3199 8394 3199 8395
3197 8393 3193 8393 3193 8392 3191 8392
TIME...MOT...LOC 1831Z 238DEG 29KT 3182 8425Special weather statement, Nov 2, 2:02 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EST MON NOV 2 2015
GAZ104>106-021930-
SUMTER GA-CRISP GA-DOOLY GA-
202 PM EST MON NOV 2 2015
AT 201 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR DESOTO...OR 13 MILES SOUTHEAST OF
AMERICUS...MOVING NORTHEAST AT 30 MPH. WEAK ROTATION HAS BEEN
DETECTED WITH THIS STORM AND MAY BE UPGRADED TO A WARNING.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE VIENNA...
LESLIE...DESOTO...COBB...GEORGIA VETERANS MEMORIAL ST PK AND DRAYTON.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3196 8411 3212 8391 3211 8381 3199 8381
3191 8401 3191 8405
TIME...MOT...LOC 1901Z 228DEG 27KT 3195 8405Special weather statement, Nov 2, 3:03 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EST MON NOV 2 2015
GAZ105-107-022030-
DOOLY GA-PULASKI GA-
303 PM EST MON NOV 2 2015
AT 302 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS ABOUT 4 MILES SOUTHEAST OF PINEHURST...OR 8
MILES NORTHEAST OF VIENNA...MOVING NORTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALLACE AND MOCK
SPRINGS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3212 8368 3216 8371 3226 8355 3222 8349
3216 8349
TIME...MOT...LOC 2002Z 241DEG 16KT 3215 8366Special weather statement, Nov 2, 3:59 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EST MON NOV 2 2015
GAZ096-107-109-022130-
DODGE GA-BLECKLEY GA-PULASKI GA-
359 PM EST MON NOV 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY AND PULASKI
COUNTIES UNTIL 430 PM EST...
AT 355 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAWKINSVILLE...MOVING NORTHEAST AT 20 MPH.
WEAK ROTATION HAS BEEN DETECTED WITH THIS STORM AND A WARNING MAY BE
ISSUED IF IT INTENSIFIES.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THIS STORM
HAS ALSO EXHIBITED AREAS OF WEAK ROTATION. A BRIEF TORNADO
COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COCHRAN...DUBOIS...BAILEYS PARK...EMPIRE...RODDY AND YONKERS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3225 8339 3231 8343 3243 8327 3239 8320
3231 8319
TIME...MOT...LOC 2057Z 237DEG 16KT 3231 8335Tornado, Telfair
- When
- November 2, 4:06 PM EST to 4:22 PM EST
- Where
- Telfair County, 1.95 mi ENE of China Hill to 3.54 mi ENE of China Hill
- Rating
- EF1
- Path length
- 1.63 mi
- Path width
- 50 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.845, -83.092
A NWS survey team determined that a tornado occurred in southern Telfair county. The EF1 tornado with estimated maximum winds around 94 MPH began along Raymond Bloodworth Barkley West Road between County roads 54 and 52 near China Hill and travelled 1.63 miles east northeast before ending along State Highway 117 near China Hill Road east of China Hill. The tornado snapped 15 to 20 hardwood trees and caused structural damage to a building lifting the roof off. No injuries were reported. [11/02/15: Tornado #1, County #1-1, EF1, Telfair, 2015:009].
Tornado, Telfair
- When
- November 2, 4:32 PM EST to 4:42 PM EST
- Where
- Telfair County, 5.86 mi SW of Towns to 5.29 mi SW of Towns
- Rating
- EF1
- Path length
- 0.77 mi
- Path width
- 50 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.937, -82.817
A NWS survey team determined that a tornado occurred in southeastern Telfair county. The EF1 tornado with estimated maximum winds around 87 MPH began south of State Highway 134, west of Hugh McBride Road, and travelled .77 miles east northeast before ending along State Highway 134 east of Hugh McBride Road. The tornado snapped or uprooted numerous softwood and hardwood trees and caused structural damage to two center-pivot irrigation systems. No injuries were reported. The Telfair County 911 center reported a funnel cloud visible with this storm further east as it crossed U.S. Highway 341 north of Lumber City. Local law enforcement stopped traffic on the highway as the funnel cloud moved east, however they reported that there was no indication the circulation ever reached the ground and no damage was reported or found in this area. [11/02/15: Tornado #2, County #1-1, EF1, Telfair, 2015:010].
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Nevada, November 2 to 3, 20151 death · 1 event
- Dust Storm and Heavy Rain in California, November 2 to 3, 201515 injured · 2 events
- Heavy Snow and High Wind in Nevada, November 2 to 3, 2015$65,000 · 52 kt wind · 6 events
- High Wind and Winter Weather in Nevada, November 2 to 4, 2015$50,000 · 61 kt wind · 3 events
- Flooding and Heavy Rain in North Carolina, November 2 to 3, 2015$42,000 · 5 events
- High Wind in Utah, November 2 to 3, 2015$40,000 · 61 kt wind · 4 events
- Dense Fog in Kentucky, November 2 to 3, 201521 events
- Dense Fog in Illinois, November 2, 201519 events
- Dense Fog in Illinois, November 2 to 3, 201519 events
- Dense Fog in Texas, November 2, 20152 injured · 1 event
- Flooding in South Carolina, November 2, 2015$13,000 · 6 events
- Winter Storm in Montana, November 2 to 4, 20158 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 603779, 603787.